Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes dizziness while on Stemetil?

Answered by
Dr.
Dr. Rishu Saxena

Cardiologist

Practicing since :2012

Answered : 696 Questions

default
Posted on Tue, 31 Oct 2017 in Brain and Spine
Question: Hi
i have had dizziness with the feeling that my eyes were shaking .several times over the last 24 hours and several times over the last couple of weeks. It is an unfamiliar feeling that come over me like a wave.

This morning it happened twice and I lied down now it just happen again while already lying down typing this.

doctor
Answered by Dr. Rishu Saxena 35 minutes later
Brief Answer:
Can be related to the inner ear.

Detailed Answer:
Hi,
Thanks for query.

Dizziness has many possible causes, including inner ear disturbance. The sense of balance depends on the combined input from the various parts of your sensory system. Then there are your Eyes, which help you determine where your body is in space and how it's moving. Sensory nerves, which send messages to your brain about body movements and positions and third is the Inner ear, which houses sensors that help detect gravity and back-and-forth motion.

As your dizziness is recurrent from few month few tests should be done to rule out inner ear involvement:

Audiometry pure tone.
Caloric test of the inner ear.
Rinne's test.

These are few basic tests and should be done initially.

Treatment suggested,
Tab Stemetil 5 mg twice daily would provide relief from vertigo.

Let me know if I can assist you further.

Thanks!
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Lab Tests
Medical Topics ,  

Recent questions on  Sensory system

doctor1 MD

Hi, I have EXTREME pain during BM and for several hours thereafter. It is affecting all I do. I'm taking stool softeners and putting lanacane on the anus in hopes this helps. I also take warm baths after a BM to try to quickly sooth the pain.

My questions are: how long will this heal if it is a fissure? I am a teacher and will be returning to work in 2 short weeks. I can't see me functioning as a teacher w/ this pain that lasts all day.

How soon should I see any improvement?

As you likely hear often...this pain is INSANE!

other misc info: does seem to be some throbbing/spasming, some blood in stool (nothing I would call 'a lot'), I was working outside in 100degree weather for a few days, drank lots of water and thought maybe the bending over while working caused the fissure.

The pain started 4 days ago so I got prep-H but that didn't help. On the 2nd day I had a BM that came out quickly and maybe harshly, then while still sitting had another that was very loose 'creamy' (texture, not color). After that, I was in incredible pain, up all night walking around the house trying to relax...slept from about 5am to 7am. Went to walk in clinic, they couldn't see any external hemerroids. Did digital exam but I couldn't take the pain, so they pulled out. He tested for blood and there was some.

can't take the pain any longer. will it subside in the next 5-10 days so I can prepare for teaching? should I let my district know I'll likely be out the first few weeks?

Looking forward to relief!!!

thank you

doctor1 MD

hi, iam a female aged 47 and i keep getting a recurring painful dull ache in my back passage, but it is deep inside my back passage, but it also only happen at night when im sleeping.It wakes me from my sleep and i have to keep taking pain killers for the pain to subside to enable me to coninue sleeping. can you help. thanks

doctor1 MD

I go at least 8 times a day,I use a laxitive every day to soften my stool.I stoped taking the laxitive to see if my contstant going would stop but my stool got hard and it was like passing a foot ball so to speak.ive tryed all kinds of hemerriod creams and pills nothing seems to work.I also started eating more fiber,eating fruit,berry juices etc.theres no blood just internal sharp pain and burning.

doctor1 MD

Hi, I had a hysterechtomy 2.5 weeks ago. A couple of days ago I started with pain in my thighs and groin area. It felt like the pain you get when you exercise after a long break. I now gave that same pain I. My left arm. Should I be calling my doctor?

doctor1 MD

Hello Dr, Occasionally since couple of days i get Electric shock pain in the left palm/ fingers and simultaneously on the left side of the cheek. Sometimes only on the right palm but not on the cheek. And pinching pain in the back for few mins now...

doctor1 MD

My lumbar MRI shows the following: 19mm low signal intensity structure withing central call at l4-l5, extending disc fragment posterior to superior margin of l5 with sequestered disc fragment secondary to l4-l5, marked compression of the call...